# SDR SWAA2023041018808

- Difficulty date: March 20, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT HAS MULTIPLE CRACKS AND HOLES EXPOSING FIBER<[01] REMOVED AND REPLACED NOSE RADOME IAW AMM 53-52-00;[02] C/W INSPECTION OF C.A STEP 1 REMOVAL AND REPLACEMENT OF THE NOSE RADOME PER AMM 53-52-00.
